U.S. doctors online nowAsk doctors free
Leesburg, VA
A 27-year-old male asked:

how long do i need to wait to take ativan after a couple of drinks?

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
8 hours.: Alcohol is a poison that never did anybody any good, ever, so stay away from it. Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex.
Dr. Gurmukh Singh
Pathology 49 years experience
Provided original answer
Wish you good health!
Feb 27, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

Morgan, TX
A 38-year-old female asked:

I took an adivan at 2 in the morning. Can i drink alcahol today?

1 doctor answer1 doctor weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Likely fine: The Ativan (lorazepam) should be fully metabolized within 8-12 hrs, and should offer little interaction if you have a cocktail or glass of wine tonight.
A 49-year-old member asked:

Can I have a beer with .5mg of atavan?

2 doctor answers11 doctors weighed in
Dr. Barbara Srur
Psychiatry 42 years experience
Avoid: It is always best to not mix these types of medications with alcohol since the effect of both of these substances would be magnified. If you read the prescription warnings and side effects, it specifically states not to mix with alcohol.
A 49-year-old member asked:

Is it ok to mix atavan and tequila?

2 doctor answers7 doctors weighed in
Dr. Elizabeth Howell
Psychiatry 41 years experience
No: This combination of sedatives can kill you, and the effects of combining them are unpredictable.
Carrollton, GA
A 26-year-old male asked:

On Ativan 2-4mg for about a month and a half. Asked to taper and doctor gave 60 1mg tablets. Is this enough to taper off safely? Need taper schedule.

1 doctor answer3 doctors weighed in
Dr. Patricia Foster
Psychiatry 44 years experience
Doctor supervision: Tapering Ativan should be individualized, carefully monitored by prescribing physician and flexible if underlying symptoms or signs of withdrawal occur. Don't have enough information about your medical/psych history to determine a taper schedule. Ativan is given for different reasons, anxiety being one. Contact prescribing doc to discuss your need for tapering supervision. I hope this helps.
Carrollton, GA
A 26-year-old male asked:

My doctor isn't helping me with an ativan taper. If I see a psychiatrist will they be of more help and maybe prescribe an easier to taper one?

1 doctor answer1 doctor weighed in
Dr. Bernard Seif
Clinical Psychology 40 years experience
Second Opinion: is always a good thing. Yes, a psychiatrist can offer his/her guidance as to what can be most helpful w/your medication. Primary care docs are wonderful and have a wide expanse of knowledge but when they get beyond a certain point w/psych meds a psychiatrist would be most helpful. Peace and good health.

Related questions

A 21-year-old member asked:
2 doctor answers4 doctors weighed in
A 35-year-old member asked:
1 doctor answer3 doctors weighed in
A 33-year-old male asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 27, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.